# SDR DALA2022041802659

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 65,595 hours, 21,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 MAIN CABIN DOORT 2L ARM LIGHT FLICKERING ON AND OFF. CORRECTIVE ACTION: FOUND LIGHT ASSY DISLOGED. RESATED LENSE. CHECKS OK. (8637928)
